# SDR DALA2023070305309

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB SEVERAL POINTS AT AREA DOOR AFT COMPARTMENT (ENTRY AREA) (C2). SUMMARY OF NRC 00175: CORROSION LEVEL 2. WEB AREA DOOR AFT COMPARTMENT WAS REPLACED PER B717 SRM 51-41-02-0G & 51-41-05-0G. (LP #2846580)
